EconPapers    
Economics at your fingertips  
 

Existence Results for Constrained Quasivariational Inequalities

V. V. Motreanu

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

We deal with a constrained quasivariational inequality under a general form. We study existence of solutions in two situations depending on whether the set of constraints is bounded or possibly unbounded.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/427908.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/427908.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:427908

DOI: 10.1155/2013/427908

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:427908